what is the diagnosis and treatment?

Male pt of age 35 complaning of body pain ,Pt not a non htn DM ,vital stable ,one of the RMP has given inj DFS and B12 at once IM ,now Pt complaning colour change of the hand and pain at inj site .plz advice diagnosis and treatment.

2 Likes

LikeAnswersShare

As there is history of injection there are possibility of A. During injection there is chance puncture of blood vessels which has the bleeding from the puncture site and giving rise to the present condition .Duration of post injection bleeding has got importance to think otherwise B. May be associated any coagulation defect or coagulopathy or not or embolic manifestation Go for blood investigation BTCT and blood platelet count and prothrombin time C Rule out wheather pt is on any anticoagulant medicine or not. Go for colour Doppler to rule out thrombo embolic manifestation.

Inj has injured the some big vein hence hematoma in resolving stage as colour changing Icepacks Antiinflamatory Antibiotics And rest to arm

Thanx dr Mrinal Kantil Pal
0

There are ecchymotic patches on upper limb Kindly do coagulation profile Check for bleeding disorders Check PT, PTT and INR as well as check platelet count

? VASCULOPATHY.. ? ECHYMOSIS.. NEED'S..CLINICOPATHOLOGICAL EVALUATION WITH.. BLOOD CBC.. CT BT PT ..

Cases that would interest you